# SDR SWAA2022030223635

- Difficulty date: January 29, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON PANEL 441CL CRACKED ON EDGE / REPAIRED CRACK ON #2 ENGINE PYLON PANEL 441CL ON EDGE PER SRM 51-70-05-2R-6; SRM 51-70-05-2R-0; SRM 51-70-14-2R-3; AND SRM 51-70-14-2R-4.
